Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
you could be having a new allergic reaction.
or these red spots being itchy on your breast could be a skin fungal infection.
Hello, This is Eva Szita-Morris
you might need to use an antifungal cream for a few weeks to see if that helps
like clotrimazole 1% 2-3 times a day for 4-6 weeks.
what to use?
you can try the betnovate or hydrocortisone 1% over the counter cream for short periods of time on your eczema like skin rashes on your bottom.
yes so a. allergice reaction
this most commonly comes from dry skin or eczema .
it could be possibly an allergic reaction.
sometimes benadryl or oral steroids can help decrease skin allergy reactions.
ok I am reading...
also seeing an allergy doctor specialist and getting skin allergy testing can try to find out what you might be allergic to.
does this help?
do you have other questions?
1. if fungal? I have these small spots now all over my body , itching a bit higher than the skin, I cannot use cream all over? Or what to do.
there are oral systemic antifungal pills like diflucan or fluconizole which can fight fungal infections all over.
but most likely not a fungal infection all over your skin.
2.sometimes benadryl or oral steroids can help decrease skin allergy reactions.- what to get? do I do at the same time than the fungal?
no, these are anti-inflammatory agents and are not anti-fungal agents.
3. you write:
these can be used at the same time.
but I would use one at a time to get a better idea of what helps.
so you don't confuse the situation.
you have already tried the betnovate which is a steroid cream.
also seeing an allergy doctor specialist and getting skin allergy testing can try to find out what you might be allergic to.- how do I found one in North London? is that the name allergy doctor specialist? please help
that is one allergy center in London.
So now alittle strategy please.
that is another.
step one, two and 3?
make an appointment to see an allergy doctor.
continue to try to use steroid creams over your body to see if this helps.
if it does, then more likely something like eczema causing the red spots.
if the steroid creams don't work, then talk to your doctor about trying something else like a antifungal cream or antifungal pill.
and by then you should see an allergy doctor and talk about potential allergy issues which can be tested for.
please explain a bit more excema...
eczema is a reactive skin condition seen with patients with sensitive skin which can break out in rash or red spots when the skin is a bit irritated from dry skin or skin irritation.
so how does one treat that?
usually calming the skin down with moisturizers or steroid creams helps calm down the itchiness and redness of eczema
and another question: what about the antihistamine, I am taking?
it is for what? should I continue?
are you still there?
I hope you are Dr
antihistamines are good to help calm down inflammation and reaction from allergies
you can try to continue it if it helps.
if it doesn't help you don't have to continue it.
1. how long to continue- that is wait?
2 the little red spots came after I started it- maybe absolutely not related?
red spots on the breast may not be related.
3. I was told by a hinese acupuncturist that it might be the liver... wat is yu thinking?
doesn't sound like liver.
you can very easily get blood testing to check on liver enzymes and bilirubin levels.
most likely these will all be normal.
but you can have these checked as well.
what I say red spots these are on my body, the new little small ones..they started een when I started the antihistamine- so how long do I take antihistamines?
I would stop the antihistamine
and see if they go away.
Ok, so just to summarise step 1,2,3...? Please this is not easy for me Could you?
continue to use the betnovate or hydrocortisone creams on the areas and see if they help.
stop the antihistamine and see if things get better.
make a followup appointment with your doctor to check on your skin rash condition.
if your skin is dry, you can also use moisturizer on your skin as well.
yes.. and what about what yu mentioned before:
shall I do it on my own?
or that requires doctors' visit?
you have tried antihistamine already.
benadryl is an antihistamine.
Oh I did not know that
and ora steroid?
I wouldn't try an oral steroid yet
this is a prescription medication
but before that do what?
keep using the steroid cream on your skin if it has helped.
on the little spots all over as well?
I would use a moisturizer on your skin first
is your skin dry?
if your skin is dry, I would use a moisturizer on your skin first
and after that, if you still have red spots, then use the betnovate.
great.. any suggestion to be safe?
you will be safe.
these are safe suggestions
best of luck to you
let me know if you have other questions.
if done for now, please leave +++ positive feedback below the chat box
you might have to scroll down to see the ratings area below
positive feedback is how we get credit for helping clients here.
Thank you, XXXXX XXXXX question- is there a mosituriser which is the safest?
you can always reach me as Dr. David if you have other questions.
many are good.
it is your preference.
I will certainly give great feedbcak
you can try Eucerin or Lotrimin
or vasoline intensive care
Thank you so much!
you are welcome
don't forget to leave positive feedback below
thanks for using JustAnswer.com